MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NAVARRE OPTI DRAIN; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 NAVARRE OPTI DRAIN; CHRONIC CATHETERS
Catalog Number NOD10LPT
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
The patient underwent an ultrasound guided cyst percutaneous drainage procedure using the navarre opti drain catheter.It was reported that post the procedure on (b)(6) 2026, it was noted that the drainage catheter connector was allegedly fractured.The procedure was completed using another device.There was no reported patient injury.

Brand Name
NAVARRE OPTI DRAIN
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key25273910
Report Number3006260740-2026-03583
Device Sequence Number9685950
Product Code GBX
UDI-Device Identifier00801741037030
UDI-Public(01)00801741037030(11)250215(17)280128(10)GFJZ1709
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNOD10LPT
Device Lot NumberGFJZ1709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown